# SDR 07FDEA02357

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Lt Wing
- Component: Mid Flap, Boeing
- Component part number: 652163223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B MID FLAP AFT WEDGE HAS DISBONDED JUST O/B OF THE AFT FLAP TRACK. REMOVED LT I/B AFT FLAP REF M/M 27-51-001-4 REPAIRED MID FLAP REF SRM 51-40-21 PARA 4D AND 4E AND SRM 51-40-20 PARA 7, 14, 15, 18, 20, 21, 22 LT I/B AFT FLAP ASSY INSTALLED ON SNRM N00328.  COOK TICKET ATTACHED THIS IS CLASSIFIED AS A MAJOR REPAIR.
